MathSciNet Relay Station
MathSciNet bibliographic data
MR602470 (83e:32022) 32G07 (32G11)
Akahori, Takao; Miyajima, Kimio Complex analytic construction of the Kuranishi family on a normal strongly pseudoconvex manifold. II. Publ. Res. Inst. Math. Sci. 16 (1980), no. 3, 811–834.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement